| Model Number |
EUP2515X |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving one euphora coronary balloon catheter, balloon burst, leak or catheter leak occurred.When it was attempted to inflation the balloon it was not visible on x-ray.Additional contrast was added to the indeflator however the balloon was still not visible.It was then determined from viewing the x-ray that the contrast mixture used was adequate for stents/balloons.Another attempt was made to inflate the balloon however it burst when 10 atm pressure was applied.The lesion being treated was located in the distal left main (lm) coronary artery with mild tortuosity.The lesion was pre-dilated.The device did not pass through a previously deployed stent.No resistance was encountered when advancing the device.No excessive force was used during delivery.The device was inspected prior to use and negative prep was performed with no issues.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: the device returned for evaluation with balloon in a post inflated state.A longitudinal balloon burst was observed on the balloon material from proximal balloon taper to working length.The balloon material was jagged and uneven.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.